Couldn't find what you looking for?

TRY OUR SEARCH!

Ive had the mirena over a year now and no problems at all. Now all of a sudden I wake up and I'm spotting.I've done this for 2days now. Is this normal?

Loading...

Hi there

Yes, you need to visit your healthcare provider who can examine you. Here is more information for you -

Get emergency medical help if you have severe pain in your lower stomach or side. This could be a sign of a tubal pregnancy (a pregnancy that implants in the fallopian tube instead of the uterus). A tubal pregnancy is a medical emergency.

The levonorgestrel intrauterine device may become embedded into the wall of the uterus, or may perforate (form a hole) in the uterus. If this occurs, the device may no longer prevent pregnancy, or it may move outside the uterus and cause scarring, infection, or damage to other organs. If the device embeds in or perforates the uterine wall, your doctor may need to surgically remove the device.

Call your doctor at once if you have a serious side effect such as:

  • severe cramps or pelvic pain;
  • extreme dizziness, feeling like you might pass out;
  • heavy or ongoing vaginal bleeding, vaginal sores, vaginal discharge that is watery, foul-smelling discharge, or otherwise unusual;
  • severe pain in your side or lower stomach;
  • pale skin, weakness, easy bruising or bleeding;
  • fever, chills, or other signs of infection;
  • pain during sexual intercourse;
  • sudden numbness or weakness, especially on one side of the body;
  • sudden or severe headache, confusion, problems with vision, sensitivity to light;
  • jaundice (yellowing of the skin or eyes); or
  • signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Good luck

Reply

Loading...